# SDR SWAA097183

- Difficulty date: November 9, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 35,052 hours, 20,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE CONTAINER CABLE LOOSE.  SECURED CABLE PER MM.
